Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 3, NWS Tallahassee, FL

March 5, 2011Bay County, Walton County, Washington County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 5, 2011, 7:45 PM CST for Bay County, Walton County, Washington County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2011, 7:45 PM CST (01:45 UTC)
Expired
Mar 5, 2011, 8:30 PM CST
In force
45 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Bay County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 29 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 5, 3:13 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WUUS52 KTAE 060145
SVRTAE
FLC005-131-133-060230-
/O.NEW.KTAE.SV.W.0003.110306T0145Z-110306T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
745 PM CST SAT MAR 5 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF PANAMA CITY AIRPORT...
  SOUTHEASTERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
  SOUTHWESTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 830 PM CST

* AT 741 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED 23 MILES WEST OF PANAMA CITY
  AIRPORT...AND MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SEAGROVE BEACH...PORT WASHINGTON...BUNKER...HOLLYWOOD BEACH...
  LAGUNA BEACH...SUNNYSIDE...LAIRD...SEMINOLE HILLS...WEST BAY...
  BRUCE...PINE LOG...EBRO AND RED HEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING
FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA.

&&

LAT...LON 3056 8580 3026 8568 3024 8573 3028 8574
      3029 8576 3028 8583 3024 8583 3026 8578
      3024 8575 3022 8587 3029 8603 3035 8621
TIME...MOT...LOC 0145Z 237DEG 37KT 3029 8613

$$

42-DVD
2 follow-up statements
034 
WWUS52 KTAE 060211
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
811 PM CST SAT MAR 5 2011

FLC005-131-133-060230-
/O.CON.KTAE.SV.W.0003.000000T0000Z-110306T0230Z/
WASHINGTON FL-WALTON FL-BAY FL-
811 PM CST SAT MAR 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR WEST CENTRAL BAY...SOUTHEASTERN WALTON AND SOUTHWESTERN
WASHINGTON COUNTIES...

AT 806 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BRUCE...OR 12 MILES
NORTHWEST OF PANAMA CITY AIRPORT...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EBRO
AND RED HEAD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING
FOR CENTRAL FLORIDA.

&&

LAT...LON 3056 8580 3026 8568 3024 8573 3028 8574
      3029 8576 3028 8583 3024 8583 3026 8578
      3024 8575 3022 8587 3029 8603 3035 8621
TIME...MOT...LOC 0210Z 237DEG 37KT 3046 8593

$$

42-DVD
216 
WWUS52 KTAE 060221
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
821 PM CST SAT MAR 5 2011

FLC005-131-133-060231-
/O.EXP.KTAE.SV.W.0003.000000T0000Z-110306T0230Z/
WASHINGTON FL-WALTON FL-BAY FL-
821 PM CST SAT MAR 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BAY...
SOUTHEASTERN WALTON AND SOUTHWESTERN WASHINGTON COUNTIES WILL EXPIRE
AT 830 PM CST...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING
FOR CENTRAL FLORIDA.

LAT...LON 3056 8580 3026 8568 3024 8573 3028 8574
      3029 8576 3028 8583 3024 8583 3026 8578
      3024 8575 3022 8587 3029 8603 3035 8621
TIME...MOT...LOC 0221Z 237DEG 37KT 3052 8582

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 2:09 PM CST, 5 hours 36 minutes earlier.

Area forecast discussion, Mar 5, 2:09 PM CST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
309 PM EST SAT MAR 5 2011

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...ACTIVE WEATHER WILL
START OFF THE SHORT TERM AS A POTENT UPPER LEVEL SYSTEM AND SFC
FRONT PUSH ACROSS THE FORECAST AREA TONIGHT. PRIMARY UPPER LEVEL
SYSTEM IS CLEARY EVIDENT IN WATER VAPOR IMAGERY SPINNING EASTWARD
THROUGH EAST TEXAS. DIVERGENT FLOW AHEAD OF THE UPPER SYSTEM IS
HELPING TO MAINTAIN AND INTENSIFY A LINE OF STRONG TO SEVERE
STORMS ACROSS SOUTHEASTERN LOUISIANA THIS AFTERNOON...RIGHT ALONG
THE SFC COLD FRONT WHICH STRETCHES FROM JUST WEST OF NEW ORLEANS
NORTH INTO CENTRAL TENNESSEE. LATEST SFC ANALYSIS SHOWS A
DEVELOPING 1010MB SFC LOW ALONG THE COLD FRONT NEAR LAKE
PONTCHARTRAIN.

THE DEVELOPMENT OF THE SFC LOW SUPPORTS THE STRONGER SOLUTION FROM
THE LAST SEVERAL RUNS OF THE NAM. THE LOW IS FORECAST TO TRACK
NORTHEAST ALONG THE FRONT THROUGH THE EVENING AS THE UPPER TROUGH
CONTINUES TO MOVE EAST. THIS WILL CONTINUE TO SUPPORT THE EASTWARD
PROGRESSION OF THE CURRENT SQUALL LINE THROUGH THE EVENING AND
OVERNIGHT HOURS. QUESTIONS REMAIN ABOUT THE AMOUNT AND NORTHWARD
EXTENT OF THE INSTABILITY AS THE LINE APPROACHS THE THE EASTERN
PANHANDLE AND SOUTHEAST ALABAMA...ESPECIALLY CONSIDERING THE LOW
LEVEL TRAJECTORIES MOVING OVER THE COOL WATERS OF THE NORTHEASTERN
GULF. THE LACK OF INSTABILITY IS EXPECTED TO KEEP THE PRIMARY
SEVERE THREAT CONFINED TO THE EASTERN PANHANDLE WITH A LESSER
THREAT INTO SOUTHEAST ALABAMA. AFTER MIDNIGHT...THE UPPER SUPPORT
WILL BEGIN TO LIFT NORTHEAST AND THE INSTABILITY IS EXPECTED BE
EVEN LESS FAVORABLE OVER THE BIG BEND AND SOUTH GEORGIA...SO
EXPECT THE SEVERE THREAT TO DECREASE SIGNIFICANTLY. DAMAGING
STRAIGHT LINE WINDS CONTINUES TO BE THE PRIMARY THREAT.

THE BULK OF THE RAIN IS FORECAST TO PUSH THROUGH ALL BUT THE FAR
EASTERN ZONES BY SUNRISE SUNDAY AND BE OUT OF THE FORECAST AREA BY
LATE MORNING. A COOLER AND DRIER AIRMASS WILL PUSH IN BEHIND THE
FRONT WITH HIGHS ON SUNDAY ONLY EXPECTED TO REACH THE LOWER 60S
OVER THE NORTHWESTERN FORECAST AREA AND THE LOWER TO MIDS 70S OVER
THE SOUTHEASTERN ZONES. LOWS FOR MONDAY MORNING ARE LIKELY TO
REACH THE UPPER 30S. THE DRY AND PLEASANT WEATHER IF FORECAST TO
CONTINUE THROUGH MONDAY AND MONDAY NIGHT.

.LONG TERM (TUESDAY THROUGH SATURDAY)...THE GFS AND EURO CONTINUE
IN GOOD AGREEMENT THROUGHT NEXT WEEK...WITH MAINLY MINOR
DIFFERENCES IN TIMING. THE LARGE SCALE FLOW WILL REMAIN RELATIVELY
LOW AMPLITUDE...WITH A BROAD TROUGH OVER THE EASTERN CONUS. AT THE
BEGINNING OF THE PERIOD ONE SHORT WAVE IS EXITING THE MEAN TROUGH
TO THE EAST. AS SURFACE HIGH PRESSURE MOVES EASTWARD OFF THE
EASTERN SEABOARD...THE LOW LEVEL FLOW BEGINS TO DEVELOP A MORE
SOUTHERLY COMPONENT...AND MOISTURE BEGINS TO RETURN NORTHWARD
ACROSS THE TRI-STATE AREA BY MID WEEK. A SECOND VIGOROUS SHORT
WAVE IS FORECAST TO DROP INTO THE MEAN TROUGH BY WEDNESDAY...AND
MOVE RAPDILY EASTWARD ACROSS THE GREAT LAKES AND OHIO VALLEY ON
THURSDAY... PUSHING A STRONG COLD FRONT EASTWARD ACROSS THE AREA
ON THURSDAY. WITH A MORE FAVORABLE LOOKING LOW LEVEL RETURN FLOW
AHEAD OF THIS NEXT DISTURBANCE...ALONG WITH WHAT PROMISES TO BE
BETTER SUPPORT ALOFT...THERE EXISTS THE POTENTIAL FOR AN ORGANIZED
SQUALL LINE WITH STRONG STORMS TO DEVELOP OUT AHEAD OF THE FRONT
LATE WEDNESDAY INTO THURSDAY. FOLLOWING THE PASSAGE OF THE FRONT
ON THURSDAY...THE REMAINDER OF THE PERIOD THROUGH SATURDAY WILL
SEE DRY AND COOLER CONDITIONS. TEMPERATURES WILL START OUT NEAR
NORMAL ON TUESDAY... FOLLOWED BY A RETURN TO A LITTLE ABOVE NORMAL
TEMPERATURES ON WEDNESDAY AND THURSDAY...THEN COOLING DOWN AGAIN
WITH MAINLY BELOW NORMAL MIN TEMPERATURES FRIDAY AND SATURDAY.
WILL GO WITH RELATIVELY HIGH POPS FOR THE EXTENDED PERIOD
BEGINNING LATE WEDNESDAY INTO THURSDAY.

&&

.AVIATION...MVFR/IFR CEILINGS WILL GRADUALLY OVERSPREAD THE
TRI-STATE AREA TONIGHT ALONG WITH AREAS OF RAIN WITH EMBEDDED
TSTMS ASSOCIATED WITH A COLD FRONT. SOME OF THE STORMS MAY BE
ACCOMPANIED BY STRONG WINDS...ESPECIALLY AT ECP AND DHN.
RAIN WILL END FROM WEST TO EAST BY DAYBREAK SUNDAY OR SHORTLY
THEREAFTER. HOWEVER...DESPITE THE PASSAGE OF THE COLD FRONT...
AND A WIND SHIFT TO THE NORTHWEST...LOW CIGS MAY LINGER WELL
INTO THE AFTERNOON.

&&

.MARINE...MODERATE SOUTHEAST FLOW WILL CONTINUE OVER THE COASTAL
WATERS THIS EVENING AND OVERNIGHT AHEAD OF THE APPROACHING COLD
FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE
WESTERN WATERS...CLOSER TO THE TRACK OF THE SFC LOW. WINDS WILL
SHIFT TO THE NORTHWEST WITH FRONTAL PASSAGE OVERNIGHT AND EARLY
SUNDAY MORNING...AND GRADUALLY DIMINISH THROUGH SUNDAY AFTERNOON
INTO MONDAY MORNING. HIGH PRESSURE WILL BUILD OVER THE WATERS
THROUGH TUESDAY BEFORE SOUTHEAST FLOW INCREASE FOR THE MIDDLE OF
THE WEEK.

&&

.FIRE WEATHER...WIDESPREAD RAIN AHEAD OF A COLD FRONT WILL
OVERSPREAD THE TRI-STATE REGION TONIGHT INTO EARLY SUNDAY. COOLER
AND DRIER AIR WILL FILTER INTO THE AREA BEHIND THE FRONT SUNDAY
INTO EARLY NEXT WEEK. LONG DURATIONS OF LOW RELATIVE HUMIDITY IS
FORECAST FOR MONDAY AFTERNOON ACROSS ALL OF THE FLORIDA PANHANDLE
AND BIG BEND. HOWEVER...WITH THE WIDESPREAD RAINS TONIGHT WE ARE
ANTICIPATING THAT THE ERC VALUES WILL BE BELOW THE CRITICAL
THRESHOLD OF 35. THUS...WE DO NOT EXPECT RED FLAG CONDITIONS AT
THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   60  70  39  70  45 /  80  30   0   0  10
PANAMA CITY   59  65  42  65  50 /  90  10   0   0  10
DOTHAN        51  63  38  66  45 / 100  10   0   0  10
ALBANY        54  65  37  66  42 /  90  30   0   0  10
VALDOSTA      59  72  41  69  46 /  80  50   0   0  10
CROSS CITY    60  76  41  71  46 /  60  60   0   0  10
APALACHICOLA  61  69  43  64  51 /  80  30   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST SUNDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.

&&

CAMP/BARRY
Hazardous weather outlook, Mar 5, 4:48 AM CST, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
548 AM EST SAT MAR 5 2011

...SLIGHT RISK OF SEVERE WEATHER THIS EVENING INTO EARLY SUNDAY
MORNING ACROSS THE FLORIDA PANHANDLE AND BIG BEND...

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-061100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
548 AM EST SAT MAR 5 2011 /448 AM CST SAT MAR 5 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONTAL SYSTEM WILL MOVE ACROSS THE SOUTH THIS AFTERNOON
AND APPROACH OUR REGION THIS EVENING. NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE COLD FRONT AND
SPREAD OVER OUR REGION AFTER SUNSET. BECAUSE INSTABILITY WILL BE
LIMITED...THE GREATEST SEVERE WEATHER THREAT IS EXPECTED TO REMAIN
IN FLORIDA. HOWEVER...SOME STORMS INTO SOUTHERN ALABAMA AND SOUTH
GEORGIA COULD BECOME STRONG. THE GREATEST THREAT WITH THE MAIN LINE
OF STORMS WILL BE DAMAGING WINDS. AN ISOLATED TORNADO WILL BE
POSSIBLE WITH ANY STORMS THAT DEVELOP WELL AHEAD OF THE COLD
FRONT.

STRONG EAST SOUTHEASTERLY FLOW AHEAD OF THIS SYSTEM WILL CREATE A
HIGH RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND
PANHANDLE BEACHES. SURF HEIGHTS WILL APPROACH 6 FEET AT TIMES
TODAY WEST OF PANAMA CITY TOWARD DESTIN. SWIMMERS AND
INEXPERIENCED SURFERS SHOULD REMAIN OUT OF THE SURF AND HEED THE
ADVICE OF LOCAL BEACH PATROL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

AFTER THE COLD FRONT PASSES THROUGH THE REGION SUNDAY
MORNING...CLEAR AND DRY CONDITIONS WILL RETURN BY MONDAY AND
CONTINUE INTO EARLY WEDNESDAY. THE NEXT FRONTAL SYSTEM WILL
APPROACH FROM THE WEST ON WEDNESDAY EVENING WITH ANOTHER CHANCE OF
SHOWERS AND THUNDERSTORMS...SOME OF WHICH POTENTIALLY COULD BE
STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING AND INTO THE
OVERNIGHT HOURS. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT
THE FIRST ISSUANCE OF A WATCH OR WARNING IN YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Special weather statement, Mar 5, 7:28 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
828 PM EST SAT MAR 5 2011

FLZ008-010-012-108-112-060215-
CENTRAL WALTON-COASTAL BAY-INLAND BAY-SOUTH WALTON-WASHINGTON-
728 PM CST SAT MAR 5 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAY...SOUTHERN WALTON
AND SOUTHERN WASHINGTON COUNTIES...

* UNTIL 815 PM CST

AT 722 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SEMINOLE TO 35 MILES
SOUTH OF SANTA ROSA BEACH...MOVING EAST AT 40 MPH.

PEOPLE IN SOUTHERN WALTON...SOUTHERN WASHINGTON AND BAY
COUNTIES...INCLUDING THE CITIES OF SANTA ROSA BEACH...PANAMA CITY
BEACH AND PANAMA CITY AIRPORT...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 6:32 PM CSTSpecial Marine WarningTAE118 min
Mar 5, 8:25 PM CSTSpecial Marine WarningTAE95 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.